MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-26-US
Medical Device Problem Codes Gradient Increase (1270); Perivalvular Leak (1457); Insufficient Device Problem Information (3190); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450); Swelling/ Edema (4577); Transvalvular Pressure Gradient Increased (4854)
Date of Event 09/01/2025
Type of Reportable Event Death
Event or Problem Description
It was reported, approximately six years, eleven-and-a-half months following the implant of this transcatheter aortic bioprosthetic valve (tav), tav failure was noted and further characterized as stenosis.The patient was hospitalized.No further information was reported as a result of this event.
 
Additional Manufacturer Narrative
B3: the onset date of the stenosis was not provided, the date of medtronic awareness was used as a reasonable event date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b2.B3.B3: date is approximate.Year is confirmed valid.B5.H1.The original information indicated the event was a serious injury.Additional information indicates that the patient died.The event is now a reportable death.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that approximately 6 years and 5 months following the implant of this tav, the patient became symptomatic with multifactorial dyspnea, lower extremity swelling, and orthopnea.Approximately 5 months later, the patient was hospitalized.Approximately one month following admission, the patient was discharged from the hospital.However, three days following discharge, the patient was re-admitted and transferred to a different hospital for a second surgical opinion.A transesophageal echocardiogram (tee) was performed that revealed the severe stenosis with a mean gradient of 56 millimeters of mercury (mm hg), severe central aortic regurgitation, as well as severe paravalvular leak (pvl), and the patient was denied structural and surgical intervention.Approximately 3 weeks after re-admission, the patient was discharged home with hospice care.Three days later, the patient died.
 
Event or Problem Description
Additional information was received that the patient was denied intervention from both hospitals due to her health.The patient died in hospice.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24723569
Report Number9617601-2026-02107
Device Sequence Number10331341
Product Code NPT
UDI-Device Identifier00763000017828
UDI-Public(01)00763000017828(17)200708
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2020
Device Model NumberEVOLUTPRO-26-US
Device Catalogue NumberEVOLUTPRO-26-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/29/2026
05/19/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/19/2026
05/21/2026
Date Device Manufactured07/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Death;
Patient Age67 YR
Patient SexFemale